American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Kathrin Bringmann, Martin Raum and Olav K. Richter. Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. Andrianov. Zeta-functions of harmonic theta-series and prime numbers. St. Petersburg Math. J. 23 (2012) 239-255. MR 2841672.
Abstract, references, and article information   
View Article: PDF

[3] Martin Raum. Hecke algebras related to the unimodular and modular groups over quadratic field extensions and quaternion algebras. Proc. Amer. Math. Soc. 139 (2011) 1321-1331. MR 2748425.
Abstract, references, and article information   
View Article: PDF

[4] A. Andrianov. Twisting of Siegel modular forms with characters, and $L$-functions. St. Petersburg Math. J. 20 (2009) 851-871. MR 2530893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Olav K. Richter. The action of the heat operator on Jacobi forms. Proc. Amer. Math. Soc. 137 (2009) 869-875. MR 2457425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. N. Andrianov. Action of Hecke operators on Maass theta series and zeta functions. St. Petersburg Math. J. 19 (2008) 675-698. MR 2381939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Olav K. Richter. On congruences of Jacobi forms. Proc. Amer. Math. Soc. 136 (2008) 2729-2734. MR 2399034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas R. Shemanske. The arithmetic and combinatorics of buildings for $Sp_n$. Trans. Amer. Math. Soc. 359 (2007) 3409-3423. MR 2299461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Andrianov. On zeta functions of orthogonal groups of single-class positive definite quadratic forms. St. Petersburg Math. J. 17 (2006) 553-579. MR 2173935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Özlem Imamoglu and Olav K. Richter. On Rankin-Cohen brackets for Siegel modular forms. Proc. Amer. Math. Soc. 134 (2006) 995-1001. MR 2196030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. N. Andrianov. Action of Hecke operators on theta-functions with rational characteristics. St. Petersburg Math. J. 15 (2004) 715-732. MR 2068791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stefan Breulmann and Michael Kuß. On a conjecture of Duke-Imamoglu. Proc. Amer. Math. Soc. 128 (2000) 1595-1604. MR 1707138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jae-Hyun Yang. Singular Jacobi forms . Trans. Amer. Math. Soc. 347 (1995) 2041-2049. MR 1290733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Douglas Grenier. Factoring $L$-functions as products of $L$-functions . Trans. Amer. Math. Soc. 345 (1994) 673-692. MR 1273533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nils-Peter Skoruppa. Computations of Siegel modular forms of genus two . Math. Comp. 58 (1992) 381-398. MR 1106982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Winfried Kohnen. A note on eigenvalues of Hecke operators on Siegel modular forms of degree two . Proc. Amer. Math. Soc. 113 (1991) 639-642. MR 1068125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lynne H. Walling. On lifting Hecke eigenforms . Trans. Amer. Math. Soc. 328 (1991) 881-896. MR 1061779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1